آمار

تعداد نشریات24
تعداد شماره‌ها862
تعداد مقالات7,672
تعداد مشاهده مقاله13,668,455
تعداد دریافت فایل اصل مقاله11,743,024
ABBASI MOLAI, A., KHORRAM, E.. (1387). LINEAR PROGRAMMING PROBLEM WITH INTERVAL COEFFICIENTS AND AN INTERPRETATION FOR ITS CONSTRAINTS. , 32(4), 369-390. doi: 10.22099/ijsts.2008.2295
A. ABBASI MOLAI; E. KHORRAM. "LINEAR PROGRAMMING PROBLEM WITH INTERVAL COEFFICIENTS AND AN INTERPRETATION FOR ITS CONSTRAINTS". , 32, 4, 1387, 369-390. doi: 10.22099/ijsts.2008.2295
ABBASI MOLAI, A., KHORRAM, E.. (1387). 'LINEAR PROGRAMMING PROBLEM WITH INTERVAL COEFFICIENTS AND AN INTERPRETATION FOR ITS CONSTRAINTS', , 32(4), pp. 369-390. doi: 10.22099/ijsts.2008.2295
ABBASI MOLAI, A., KHORRAM, E.. LINEAR PROGRAMMING PROBLEM WITH INTERVAL COEFFICIENTS AND AN INTERPRETATION FOR ITS CONSTRAINTS. , 1387; 32(4): 369-390. doi: 10.22099/ijsts.2008.2295


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب